Note on the Kaplan-Yorke dimension and linear transport coefficients

Evans, DJ, Cohen, EGD, Searles, DJ and Bonetto, F (2000) Note on the Kaplan-Yorke dimension and linear transport coefficients. Journal of Statistical Physics, 101 1-2: 17-34. doi:10.1023/A:1026449702528


Author Evans, DJ
Cohen, EGD
Searles, DJ
Bonetto, F
Title Note on the Kaplan-Yorke dimension and linear transport coefficients
Journal name Journal of Statistical Physics   Check publisher's open access policy
ISSN 0022-4715
Publication date 2000-10
Sub-type Article (original research)
DOI 10.1023/A:1026449702528
Volume 101
Issue 1-2
Start page 17
End page 34
Total pages 18
Language eng
Keyword dynamical systems
KY-dimension
Lyapunov exponent
transport coefficient
Lyapunov Exponents
Simple Fluid
Nonequilibrium
Dynamics
Entropy
States
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Australian Institute for Bioengineering and Nanotechnology Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Oct 2012, 13:05:28 EST by System User on behalf of Scholarly Communication and Digitisation Service